# SDR AALA201711199013

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 20,458 hours, 8,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE PRESSURE DISPLAYED LOW ON FLIGHT ATTENDANT ADVISORY PANEL.  SERVICED THE SLIDE BOTTLE TO PROPER PRESSURE IAW AMM 52-11-14-04-00.
